# SDR UALA2011033001517

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 59,741 hours, 21,134 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LOG 1 (EEL LIGHTS) FOUND NO OUTPUT FROM INVERTER (SEAT 28A).  INPUT 6 VOLTS.  INVERTER (560-0853) IS ON AOG.  AOG H6079.  REPLACED INVERTER AT 28A, NO HELP.  REPLACED DAMAGED POWER FEEDER CABLE AND SECURED TRACK AND COVER AND RPL END CAP.  OP CHECKS OKAY.
